zbMATH — the first resource for mathematics

The \((p,q)\)-Bernstein-Stancu operator of rough statistical convergence on triple sequence. (English) Zbl 1431.40014
Summary: In the paper, we investigate rough statistical approximation properties of \((p,q)\)-analogue of Bernstein-Stancu Operators. We study approximation properties based on rough statistical convergence. We also study error bound using modulus of continuity.
40F05 Absolute and strong summability (should also be assigned at least one other classification number in Section 40-XX)
40J05 Summability in abstract structures (should also be assigned at least one other classification number from Section 40-XX)
40G05 Cesàro, Euler, Nörlund and Hausdorff methods
Full Text: Link
[1] S. Aytar,Rough statistical Convergence, Numer. Funct. Anal. Optim., 29(3), 291-303, (2008). · Zbl 1159.40002
[2] A. Esi,On some triple almost lacunary sequence spaces defined by Orlicz functions, Research and Reviews: Discrete Mathematical Structures, 1(2), 16-25, (2014).
[3] A. Esi and M. Necdet Catalbas,Almost convergence of triple sequences, Global Journal of Mathematical Analysis, 2(1), 6-10, (2014). · Zbl 1413.40010
[4] A. Esi and E. Savas,On lacunary statistically convergent triple sequences in probabilistic normed space, Appl. Math. Inf. Sci., 9(5), 2529-2534, (2015).
[5] A. Esi, S. Araci and M. Acikgoz,Statistical Convergence of Bernstein Operators, Appl. Math. Inf. Sci., 10(6), 2083-2086, (2016).
[6] A. J. Datta, A. Esi and B. C. Tripathy,Statistically convergent triple sequence spaces defined by Orlicz function, J. Math. Anal., 4(2), 16-22, (2013). · Zbl 1312.40009
[7] S. Debnath, B. Sarma and B. C. Das,Some generalized triple sequence spaces of real numbers, J. Nonlinear Anal. Optim., 6(1), 71-79, (2015). · Zbl 1412.46009
[8] M. Mursaleen, Khursheed J. Ansari and Asif Khan,Some approximation results by (p,q)analogue of Bernstein-Stancu operators, Appl. Math. Comput., 264, 392-402, (2015). · Zbl 1410.41003
[9] S. K. Pal, D. Chandra and S. Dutta,Rough ideal Convergence, Hacet. J. Math. Stat., 42(6), 633-640, (2013). · Zbl 1310.40007
[10] H. X. Phu,Rough convergence in normed linear spaces, Numer. Funct. Anal. Optim., 22, 201-224, (2001). · Zbl 0986.46012
[11] A. Sahiner, M. Gurdal and F. K. Duden,Triple sequences and their statistical convergence, Sel¸cuk J. Appl. Math., 8(2), 49-55, (2007). · Zbl 1152.40306
[12] A. Sahiner and B. C. Tripathy,SomeIrelated properties of triple sequences, Sel¸cuk J. Appl. Math., 9(2), 9-18, (2008). · Zbl 1167.40300
[13] N. Subramanian and A. Esi,The generalized tripled difference ofχ3sequence spaces, Global Journal of Mathematical Analysis, 3(2), 54-60, (2015).
[14] A.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.